# SDR GTIA20131005990

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 28,873 hours, 13,877 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT L2 SLIDE RESERVOIR PRESSURE GAUGE SHOWS AT BORDER LINE.  R & R IAW AMM 25-62-44-000-012-A & 25-62-44-400-007-A.  OPS CHECKED GOOD.
